Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 6, Pages 874–883 (Mi zvmmf2702)  

The region of influence of a stationary solution of a singularly perturbed parabolic equation

A. B. Vasil'eva

Moscow

Full text: PDF file (910 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:6, 775–782

Bibliographic databases:
UDC: 517.958:536.2
MSC: Primary 35K60; Secondary 35B25
Received: 16.03.1992

Citation: A. B. Vasil'eva, “The region of influence of a stationary solution of a singularly perturbed parabolic equation”, Zh. Vychisl. Mat. Mat. Fiz., 33:6 (1993), 874–883; Comput. Math. Math. Phys., 33:6 (1993), 775–782

Citation in format AMSBIB
\Bibitem{Vas93}
\by A.~B.~Vasil'eva
\paper The region of influence of a stationary solution of a singularly
perturbed parabolic equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 6
\pages 874--883
\mathnet{http://mi.mathnet.ru/zvmmf2702}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1226652}
\zmath{https://zbmath.org/?q=an:0799.35129}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 6
\pages 775--782
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MG77900004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2702
  • http://mi.mathnet.ru/eng/zvmmf/v33/i6/p874

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:125
    Full text:60
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021